Construction of periodic and solitary wave solutions for the complex nonlinear evolution equations


ÇEVİKEL A. C. , Bekir A., San S., GÜCEN M. B.

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.351, no.2, pp.694-700, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 351 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.1016/j.jfranklin.2013.04.017
  • Title of Journal : JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
  • Page Numbers: pp.694-700

Abstract

In this paper, we present a functional variable method for finding periodic wave and solitary wave solutions of complex nonlinear evolution equations in mathematical physics and engineering sciences. The proposed technique is tested on the generalized Zakharov equation and higher-order nonlinear Schrodinger equations. The method is straightforward and concise, and it can also be applied to other nonlinear evolution equations in applied mathematics. Crown Copyright (C) 2013 Published by Elsevier Ltd. on behalf of The Franklin Institute All rights reserved.